# SDR SIMA200434207

- Difficulty date: November 27, 2004
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N737MW
- Make and model: Emb EMB-135LR
- Aircraft serial: 145396
- Aircraft time: 8,469 hours, 8,029 cycles
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Service Door
- Part time: 8,469 hours, 8,029 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSPECTION THE SERVICE DOOR CENTER SILL WAS FOUND CORRODED.  REMOVED THE EXISTING SERVICE DOOR CENTER AND INSTALLED NEW SERVICEABLE SILL IAW SRM. (K)
